# SDR FDKA200705234

- Difficulty date: May 8, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 12,312 hours, 11,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR THRESHOLD AREA IS CORRODED OUT OF LIMITS IN 3 AREAS.  THE DAMAGE HAS BEEN REPAIRED.
